Journal article
Measurement of returns to scale using non-radial DEA models
Times Cited: 9


Research Areas
Currently no objects available

EUROPEAN JOURNAL OF OPERATIONAL RESEARCH
Publication Details
Author list: Krivonozhko VE, Forsund FR, Lychev AV
Publisher: Elsevier
Publication year: 2014
Volume number: 232
Issue number: 3
Start page: 664
End page: 670
Number of pages: 7
ISSN: 0377-2217
View additional information: View in Web of Science™

Abstract
There are some specific features of the non-radial data envelopment analysis (DEA) models which cause some problems for the returns to scale measurement. In the scientific literature on DEA, some methods were suggested to deal with the returns to scale measurement in the non-radial DEA models. These methods are based on using Strong Complementary Slackness Conditions from optimization theory. However, our investigation and computational experiments show that such methods increase computational complexity significantly and may generate as optimal, solutions contradicting optimization theory. In this paper, we propose and substantiate a direct method for the returns to scale measurement in the non-radial DEA models. Our computational experiments documented that the proposed method works reliably and efficiently on the real-life data sets. (C) 2013 Elsevier B.V. All rights reserved.

Keywords
Conditions, Data envelopment analysis, Efficiency, Non-radial models, Returns to scale, Strong Complementary Slackness

Documents
Currently no objects available

Last updated on 2021-14-12 at 01:52